# SDR C2XA95CL049

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15721
- Make and model: Emb EMB-120RT
- Aircraft serial: 120160
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APT79100080D
- Condition: Broken
- Location: Lt Engine
- Part time: 10,091 hours
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

FLT NR 3362 - CLE-CLE - DURING CLIMB, LEFT ENGINE OIL PRESSURE PEGGED AT 80 PSI.  RETARDED THROTTLE TO REDUCE BELOW TO 70 PSI.  AIRCRAFT RETURNED TO CLE.  MAINTENANCE INSPECTED AND FOUND THE OIL PRESSURE TRANSDUCER BROKEN.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE OIL PRESSURE TRANSDUCER IAW EMB120 MM 79-31-10.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (Z)
